Follow
Joanna Raczek
Joanna Raczek
Verified email at pg.gda.pl
Title
Cited by
Cited by
Year
On the doubly connected domination number of a graph
J Cyman, M Lemańska, J Raczek
Central European Journal of Mathematics 4 (1), 34-45, 2006
362006
On the total restrained domination number of a graph
J Cyman, J Raczek
Australasian Journal of Combinatorics 36, 91-100, 2006
322006
Lower bound on the distance -domination number of a tree
J Raczek, M Lemańska, J Cyman
Mathematica Slovaca 56 (2), 235-243, 2006
192006
NP-completeness of convex and weakly convex domiating set decision problems.
J Raczek
Opuscula Mathematica 24, 189-196, 2004
182004
Paired bondage in trees
J Raczek
Discrete Mathematics 308 (23), 5570-5575, 2008
172008
Distance paired domination numbers of graphs
J Raczek
Discrete mathematics 308 (12), 2473-2483, 2008
172008
Graphs with convex domination number close to their order
J Cyman, M Lemańska, J Raczek
Discussiones Mathematicae Graph Theory 26 (2), 307-316, 2006
172006
Total outer-connected domination numbers of trees
J Cyman, J Raczek
Discrete applied mathematics 157 (15), 3198-3202, 2009
122009
Total restrained domination numbers of trees
J Raczek, J Cyman
Discrete mathematics 308 (1), 44-50, 2008
122008
A note on total reinforcement in graphs
MA Henning, NJ Rad, J Raczek
Discrete applied mathematics 159 (14), 1443-1446, 2011
102011
Domination subdivision and domination multisubdivision numbers of graphs
M Dettlaff, J Raczek, J Topp
arXiv preprint arXiv:1310.1345, 2013
92013
Lower bound on the paired domination number of a tree
J Raczek
Australasian Journal of Combinatorics 34, 343-347, 2006
92006
Total domination versus domination in cubic graphs
J Cyman, M Dettlaff, MA Henning, M Lemańska, J Raczek
Graphs and Combinatorics 34 (1), 261-276, 2018
82018
A note on the weakly convex and convex domination numbers of a torus
J Raczek, M Lemańska
Discrete applied mathematics 158 (15), 1708-1713, 2010
82010
Weakly connected domination stable trees
M Lemańska, J Raczek
Czechoslovak mathematical journal 59 (1), 95-100, 2009
82009
Weakly connected Roman domination in graphs
J Raczek, J Cyman
Discrete Applied Mathematics 267, 151-159, 2019
62019
Trees with equal restrained domination and total restrained domination numbers
J Raczek
Discussiones Mathematicae Graph Theory 27, 83-91, 2007
62007
Total restrained bondage in graphs
N Jafari Rad, R Hasni, J Raczek, L Volkmann
Acta Mathematica Sinica, English Series 29 (6), 1033-1042, 2013
52013
Total domination versus paired-domination in regular graphs
J Cyman, M Dettlaff, MA Henning, M Lemańska, J Raczek
Discussiones Mathematicae Graph Theory 38 (2), 573-586, 2018
42018
Edge subdivision and edge multisubdivision versus some domination related parameters in generalized corona graphs
M Dettlaff, J Raczek, IG Yero
Opuscula Mathematica 36 (5), 575-588, 2016
42016
The system can't perform the operation now. Try again later.
Articles 1–20